Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Delayed periods with mild spotting and early pregnancy symptoms - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Early Pregnancy Signs and Symptoms
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
User :   I had my last period 3/7-3/11. Ovulation was supposed to occur 3/24. I thought I had signs of ovulation, but did not get my period on 4/7 like I was supposed to. On 3/8 I had signs of ovulation again. I took a HPT on 4/17 with negative results. The past couple of days I have had spotting/cramping but no actually flow. Could this be pregnancy? When would I get a positive HPT result?
Doctor :   How can i help you
Doctor :   U can get 1 urine test done
User :   but is it possible that with these symptoms i am pregnant?
User :   and would the test come back positive already
Doctor :   probably yes
Doctor :   but u have any signs of nausea or vomiting
User :   dizziness
User :   no vomiting
User :   and a bit of nausea if i dont eat much
Doctor :   missed periods can be due to stress and other reasons
User :   and my vision is acting up
User :   i cant wear my contacts anymore
Doctor :   k
Doctor :   better get an physical examination done
Doctor :   by an obstetrician

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor